# SDR CALA2022090702290

- Difficulty date: September 7, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N71411
- Make and model: Boeing 737
- Aircraft serial: 30128
- Aircraft time: 56,444 hours, 22,968 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: None
- Part number: NA
- Condition: Cracked
- Location: Sta 92.70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORZ STAB STA 92.70 VERTICAL RIB STIFFENER #3 CRACKED. LH HOR Z STAB LOWER SKIN REQUIRES CUTOUT FOR STA 92.70 VERTICAL RIB STI FFENER #3 CRACK REPAIR.CUTOUT SKIN STA 92.70 AT VERTICAL STIFFEN ER #3 IAW B737-900 SRM 55-10-01-2R-11 REPAIR 11 STEP 4.(2). VERI FIED SKIN CUTOUT AT SKIN STATION 92.70 VERTICAL STIFFENER #3 IAW SRM 55-10-01-2R REFERENCE SUB TASK ST-001: PERFORMED 737 NDT PA RT 6,51-00-00 PROC 23. NO DEFECTS NOTED. OK TO CONTINUE REPAIR. D DOUBLER TO FULL SIZE , COUNTERSUNK DOUBLER AND CHAMFERED DOUBL LL DOUBLER. INSPECTED DOUBLER OK TO INSTALL. AREA ARE CLEAN OF A ER IAW B737 SRM 55-10-01-2R-11 REPAIR 11. OK TO TREAT AND PRIME NY FOD.  INSTALLED DOUBLER, EDGE SEALED AND APPLIED CORBAN IAW B DOUBLER. 737-900 SRM 55-10-01-2R-11 REPAIR 11. OK TO TOP COAT. THIS LOG PAGE IS ENTERED IN ERROR REF LOG PAGE 9478966 ADD EMP:U262428 MATERIAL ID TO BE 2024-T3 00.090 PO# 1828641 FOR -1 DOUBLER IAW VERIFED: DRILLED DOUBLER TO FULL SIZE , COUNTERSUNK DOUBLER AND B737-900 SRM 55-10-01-2R-11 REPAIR 11. VERIFIED MATERIAL ID FOR CHAMFERED DOUBLER IAW B737 SRM 55-10-01-2R-11 REPAIR 11. OK TO T REPAIR DOUBER.LAID OUT AND PILOTED DOUBLER PER B737-900 SRM 55-1 REAT AND PRIME DOUBLER. TREATED  AND PRIMED DOUBLER IAW B737 SRM 0-01-2R REPAIR 11.VERIFIED LAYOUT AND PILOTING OF DOUBLER.DRILLE 51-20-01. OK TO INSTALL DOUBLER. INSPECTED DOUBLER. OK TO INSTA ADD EMP:U235505 U225825 U246054 ADD EMP:U349217 U334423 U248732 LOG WRITTEN IN ERROR. DISCREPANCY HAD WORK ACCOMPLISHED INCLUDED IN IT. SE
